T Nation

Any Help This Hurts Like Hell

I am currently four shots into a cycle of1.25ml of B.D. Trenabol 200 and 1ml Stealth Test En. 250 which I inject on Thursdays and Sundays. I believe I am using all of the correct protocol,gear warmed in heating pad inject very slowly(45 seconds to a minute)massage and heat applications.

The problem is that while the injections are painless, the next day the “lump” that forms is huge,literally the length and width of my hand.It feels like a damn nerf football and the pain is excruciating.

It is not red or streaking but obviously swollen.I am following all sanitary guidelines and using 23 x 1.5 pins.I have tried dorso and ventrogluteal sites with the same result.I have never used either compound.

I know we have discussed"injection site lumps" before but this is ridiculous,it took me 10 minutes to get out of my car tonight with a couple of good screams.I’m 45 years old and this is my seventh cycle.Any help would obviously be met with great appreciation, Thanks guys!

Well i have experienced this on 2 occasions

First time was on my first cycle i was so bloated i looked like the micheline man. Anyways the adipose tissue and water retention on my glutes prevented me from injecting deep enough into the muscle tissue, i was however using a 1" pin and you are using a 1.5" but who knows you could be fat lol. Make sure you bury the thing when injecting. Also vetroglutes can be tough to hit properly make sure you are in the right place check out spotinjections.com

Second time my gear was a little high in BA content and acted as an irritant. Does this happen when you inject both compounds, if so its more likely my first guess. You could also try using a smaller gauge like 25.

[quote]T1gNaL1 wrote:
Well i have experienced this on 2 occasions

First time was on my first cycle i was so bloated i looked like the micheline man. Anyways the adipose tissue and water retention on my glutes prevented me from injecting deep enough into the muscle tissue, i was however using a 1" pin and you are using a 1.5" but who knows you could be fat lol. Make sure you bury the thing when injecting. Also vetroglutes can be tough to hit properly make sure you are in the right place check out spotinjections.com

Second time my gear was a little high in BA content and acted as an irritant. Does this happen when you inject both compounds, if so its more likely my first guess. You could also try using a smaller gauge like 25.[/quote]

Thanks Tig, yeah I kinda was thinking I might not be deep enough,going to inject quads tomorrrow still using the 23 x 1.5 if that dosen’t get it deep enough then I don’t know,as far as ba concentration, this is way more than irritated I think this might be the most pain i’ve ever felt.Shit,what if I’m fat and a pussy?lol Thanks again!

[quote]jbdd wrote:
T1gNaL1 wrote:
Well i have experienced this on 2 occasions

First time was on my first cycle i was so bloated i looked like the micheline man. Anyways the adipose tissue and water retention on my glutes prevented me from injecting deep enough into the muscle tissue, i was however using a 1" pin and you are using a 1.5" but who knows you could be fat lol. Make sure you bury the thing when injecting. Also vetroglutes can be tough to hit properly make sure you are in the right place check out spotinjections.com

Second time my gear was a little high in BA content and acted as an irritant. Does this happen when you inject both compounds, if so its more likely my first guess. You could also try using a smaller gauge like 25.

Thanks Tig, yeah I kinda was thinking I might not be deep enough,going to inject quads tomorrrow still using the 23 x 1.5 if that dosen’t get it deep enough then I don’t know,as far as ba concentration, this is way more than irritated I think this might be the most pain i’ve ever felt.Shit,what if I’m fat and a pussy?lol Thanks again!

[/quote]

I think that the pin is two small, I think you should use a 21 or 22 gauge, if done in the delt will be one inch, if in the glute 1.5 in.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
I think you need to seperate the injections and try 2 different places. If you inject say the trenabol into your right quad and there is no swelling, but your left quad (into which you shoot the test) flares up, then you are ‘allergic’ to something in the test or vice versa. If neither flares up, then recombine injections, and shoot into quad again. If thats fine, then try seperate shots into glutes, then a combined shot into glute. Using logical deduction, you can ascertain whether it is one drug, a combination of the two drugs, or the injection site that is the problem…Personally, I think it will be the supertest that is causing problems, and I’d be interested to know how this pans out…[/quote]

Thanks bushi,just did that exact thing Tren in right quad and test in the left used a 23x1.5 pin.Iwas kinda curious if anyone had previous bad experiences with either compound as it’s my first time with both,I’ll let ya know! By the way I’m just using test e not supertest

Check out my pain at injection site thread on the next page. You’ll find some useflu answers in the posts.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
jbdd wrote:
bushidobadboy wrote:
I think you need to seperate the injections and try 2 different places. If you inject say the trenabol into your right quad and there is no swelling, but your left quad (into which you shoot the test) flares up, then you are ‘allergic’ to something in the test or vice versa. If neither flares up, then recombine injections, and shoot into quad again. If thats fine, then try seperate shots into glutes, then a combined shot into glute. Using logical deduction, you can ascertain whether it is one drug, a combination of the two drugs, or the injection site that is the problem…Personally, I think it will be the supertest that is causing problems, and I’d be interested to know how this pans out…

Thanks bushi,just did that exact thing Tren in right quad and test in the left used a 23x1.5 pin.Iwas kinda curious if anyone had previous bad experiences with either compound as it’s my first time with both,I’ll let ya know! By the way I’m just using test e not supertest

Then I suspect it will be the test E thats causing problems. Have you ever used this specific brand of test e before?[/quote]

no sir

[quote]SwD wrote:
Check out my pain at injection site thread on the next page. You’ll find some useflu answers in the posts.
[/quote]

Thanks man, sounds like your friend and I are experiencig similar symptoms my dorsogluteal area is fine a week later, but shit I injected my vg on thursday and I can still barely walk,no redness or warmth but swelling and pain,hit quads last night,i’m hoping that’ll be better

This post was flagged by the community and is temporarily hidden.

Bushi, yeah I have heard of the prop pain,never used so I haven’t experienced it. I have used Test-e in 5 cycles previous with no problems but this is my first run with Stealth test.I am really hoping that it was my injection technicue and depth and not the product,we’ll know tomorrow I’ll let ya know!

Split it up in 2 shots and 2 diff inj. sites.

beat me whip me with that chain make me feel some good good pain. (biscuite)

biscuite

stealth is getting quite a rep for very painful gear, i am sure that is what it is, try injecting just the trenabol and see if the pain is absent, then you have your answer

Take an anti-histamine. If it calms the hurt down then it’s pain from the Test E, if it doesn’t do anything it’s either BA (Although BA has to be above about 8% to actually cause pain. I’ve run as high as 6% with no problems) or it could be injection technique.

The only place I had/have problems with injection technique is glutes becuase it’s hard to twist and reach at my size. Moving to a larger pin actually helped because the injections went faster and the pin didn’t move as much inside the muscle.

STU

[quote]morepain wrote:
stealth is getting quite a rep for very painful gear, i am sure that is what it is, try injecting just the trenabol and see if the pain is absent, then you have your answer[/quote]

This morning I had my first two injections. 2cc of Test E in one cheek and 1.5cc of EQ in the other cheek. Both Stealth brand. The Test E was absolutely painless. I felt the EQ but I wouldn’t say it hurt at all.

[quote]Pin_Head wrote:
morepain wrote:
stealth is getting quite a rep for very painful gear, i am sure that is what it is, try injecting just the trenabol and see if the pain is absent, then you have your answer

This morning I had my first two injections. 2cc of Test E in one cheek and 1.5cc of EQ in the other cheek. Both Stealth brand. The Test E was absolutely painless. I felt the EQ but I wouldn’t say it hurt at all.[/quote]

Mine are also painless for about 24 hours and then the pain builds, would ya mind posting how you are doing tomorrow?

[quote]jbdd wrote:
Pin_Head wrote:
morepain wrote:
stealth is getting quite a rep for very painful gear, i am sure that is what it is, try injecting just the trenabol and see if the pain is absent, then you have your answer

This morning I had my first two injections. 2cc of Test E in one cheek and 1.5cc of EQ in the other cheek. Both Stealth brand. The Test E was absolutely painless. I felt the EQ but I wouldn’t say it hurt at all.

Mine are also painless for about 24 hours and then the pain builds, would ya mind posting how you are doing tomorrow?
[/quote]

Sorry to hear about your problem jbdd. My injection sites got sore as the day went on yesterday but now it’s 24 hours after and they’re a little less sore than they were yesterday. I’m using the same size needle as you so that shouldn’t be a problem. Anyway, good luck with it all.